Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 14, NWS Tampa Bay, FL

June 16, 2010Hardee County, Highlands County, Florida

NWS Tampa Bay, FL issued this tornado warning at Jun 16, 2010, 7:18 PM EDT for Hardee County, Highlands County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2010, 7:18 PM EDT (23:18 UTC)
Expired
Jun 16, 2010, 7:45 PM EDT
In force
27 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hardee County, FL, Highlands County, FL

The radar

The Tampa radar (KTBW), 100 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2010-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2010-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3685 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WFUS52 KTBW 162318
TORTBW
FLC049-055-162345-
/O.NEW.KTBW.TO.W.0014.100616T2318Z-100616T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
718 PM EDT WED JUN 16 2010

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN HARDEE COUNTY IN FLORIDA.
  WESTERN HIGHLANDS COUNTY IN FLORIDA.

* UNTIL 745 PM EDT

* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR SEBRING...MOVING SOUTHEAST AT 5 MPH.

* THE TORNADO WILL BE NEAR...
  SEBRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.

&&

LAT...LON 2738 8133 2730 8152 2752 8156 2757 8144
TIME...MOT...LOC 2319Z 328DEG 5KT 2745 8149

$$
2 follow-up statements
083 
WWUS52 KTBW 162335
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
735 PM EDT WED JUN 16 2010

FLC049-162345-
/O.CAN.KTBW.TO.W.0014.000000T0000Z-100616T2345Z/
HARDEE FL-
735 PM EDT WED JUN 16 2010

...THE TORNADO WARNING FOR HARDEE COUNTY IS CANCELLED...

LAT...LON 2749 8140 2738 8133 2730 8152 2745 8155
TIME...MOT...LOC 2335Z 328DEG 5KT 2743 8148

$$

FLC055-162345-
/O.CON.KTBW.TO.W.0014.000000T0000Z-100616T2345Z/
HIGHLANDS FL-
735 PM EDT WED JUN 16 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR WESTERN
HIGHLANDS COUNTY...

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.   LOCATED NEAR LAKE JOSEPHINE...OR NEAR
SEBRING...MOVING SOUTHEAST AT 5 MPH.

THE TORNADO WILL BE NEAR...
  LAKE JOSEPHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2749 8140 2738 8133 2730 8152 2745 8155
TIME...MOT...LOC 2335Z 328DEG 5KT 2743 8148

$$

JOHNSON
338 
WWUS52 KTBW 162344
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
744 PM EDT WED JUN 16 2010

FLC055-162354-
/O.EXP.KTBW.TO.W.0014.000000T0000Z-100616T2345Z/
HIGHLANDS FL-
744 PM EDT WED JUN 16 2010

...THE TORNADO WARNING FOR WESTERN HIGHLANDS COUNTY WILL EXPIRE AT
745 PM EDT...

LAT...LON 2749 8140 2738 8133 2730 8152 2745 8155
TIME...MOT...LOC 2344Z 328DEG 5KT 2742 8147

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 16, 1:31 PM EDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jun 16, 1:31 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
131 PM EDT WED JUN 16 2010

.SHORT TERM (TONIGHT-FRIDAY)...
FORECAST REMAINS MUCH OF THE SAME FOR THE SHORT TERM WITH WARM
TEMPERATURES AND HIGH MOISTURE CONTENT CAUSING AFTERNOON SHOWERS
AND THUNDERSTORMS. MID LEVEL RIDGE AXIS IS CURRENTLY POSITIONED
ALONG THE MID ATLANTIC COAST AND DOWN INTO NORTHERN FLORIDA...
THOUGH THE HIGH PRESSURE IS EXPECTED TO PUSH WEST INTO THE CENTRAL
GULF THROUGH THURSDAY AND FRIDAY...LEADING TO LESS SUBSIDENCE AND
THEREFORE MORE CONVECTION OVER THE FLORIDA PENINSULA. IF
CONVECTION IS WIDESPREAD ENOUGH...TEMPERATURES MAY COOL DOWN
EVEN FURTHER...PARTICULARLY ON FRIDAY. INCREASED POPS UP TO 50
FOR INLAND LOCATIONS TOMORROW AND THE ALL LAND AREAS FOR FRIDAY.

TEMPERATURES WILL CONTINUE TO BE A FEW DEGREES ABOVE AVERAGE BUT
WILL COOL A DEGREE OR TWO EACH DAY ON THURSDAY AND FRIDAY DUE TO
LOWER HEIGHTS AS THE RIDGE DRIFTS WEST. HIGHS THURSDAY AND FRIDAY
WILL BE FROM THE MID TO UPPER 80S ALONG THE COAST TO MID 90S
INLAND. EXPECT HEAT INDEX VALUES TO CONTINUE TO READ OVER 100
DEGREES AT SOME INLAND LOCATIONS. LOW TEMPERATURES WILL DROP TO
THE MID 70S INLAND AND LOW 80S NEAR THE COAST EACH NIGHT.

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
A FRONTAL TYPE TROUGH ACROSS NORTHERN FL WITH A SURFACE RIDGE
ACROSS THE SOUTHERN PART OF THE STATE WILL SLOWLY LIFT
NORTH...WITH THE TROUGH DISSIPATING...THROUGH THE WEEKEND. THE
AXIS OF THE RIDGE EXITS THE STATE MON AND CONTINUES MOVING
NORTH...REACHING THE CAROLINA COAST BY MIDWEEK.

WESTERLY LOW LEVEL FLOW GRADUALLY SHIFTS OVER THE WEEKEND TO SE
AND EAST FOR NEXT WEEK...WITH A GRADIENT RELAXED ENOUGH FOR
AFTERNOON SEA BREEZES ALONG THE COAST DURING THE EARLY PART OF THE
PERIOD. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED IN THE
AFTERNOON AND ISOLATED LATE MORNING AND EARLY AFTERNOON. THE RAIN
CHANCES WILL BE 40 PERCENT FOR THE WEEKEND BUT THEN THE RETREATING
TROUGH AND SLIGHTLY DRIER AIR MOVING IN ON THE SE AND EAST FLOW
WILL ALLOW RAIN CHANCES TO DROP TO 30 PERCENT STARTING MON.
TEMPERATURES WILL RUN CLOSE TO NORMAL...BY A DEGREE OR TWO.

&&

.AVIATION...
VFR WILL PREVAIL OVER THE NEXT 24 HOURS. AFTERNOON SEA BREEZE IS IN
THE PROCESS OF SETTING UP AND WILL HELP KEEP THE BULK OF SCATTERED
TSRA EAST OF THE COASTAL TERMINALS AND WILL LIMIT THE TAF SITES TO
JUST VICINITY REMARKS UNTIL 02Z. WINDS COLLAPSE TO VARIABLE
OVERNIGHT AND THEN BECOME LIGHT SW LATE THU MORNING.

&&

.MARINE...
NO HIGHLIGHTS ACROSS THE COASTAL WATERS AS WINDS WILL REMAIN LESS
THAN 15 KNOTS AND SEAS LESS THAN 3 FEET THROUGH THE WEEKEND AS
HIGH PRESSURE CONTINUES TO RIDGE ACROSS THE WATERS.

&&

.FIRE WEATHER...
NO CONCERNS OVER THE NEXT FEW DAYS AS LOW LEVEL MOISTURE WILL
REMAIN HIGH ENOUGH TO KEEP RELATIVE HUMIDITY LEVELS ABOVE
CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  80  93  79  92 /  20  30  20  50
FMY  77  94  76  93 /  20  40  20  50
GIF  77  96  76  93 /  30  50  20  50
SRQ  77  92  76  91 /  20  30  20  50
BKV  74  94  73  92 /  20  30  20  50 KTBWAFDTBW
SPG  82  92  81  91 /  20  30  20  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...18/FLEMING-69/CLOSE
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Jun 16, 5:15 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
515 AM EDT WED JUN 16 2010

FLZ039-042-043-048>052-055>057-060>062-065-170400-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
515 AM EDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
MAINLY OVER INLAND LOCATIONS...WITH ISOLATED STORMS ALONG THE
COAST. THE PRIMARY HAZARDS FROM THE STORMS WILL BE LOCALLY HEAVY
RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING.

...EXCESSIVE HEAT IMPACT...
ANOTHER VERY HOT AND MUGGY DAY IS EXPECTED ACROSS ALL OF WEST
CENTRAL AND SOUTHWEST FLORIDA TODAY. TEMPERATURES WILL AGAIN SOAR
INTO THE LOWER TO MID 90S ALONG THE COAST AND MID TO UPPER 90S
OVER INLAND LOCATIONS. THESE HIGH TEMPERATURES ALONG WITH MODERATE
HUMIDITY LEVELS WILL PRODUCE HIGH HEAT INDICES IN THE 102 TO 108
DEGREE RANGE THIS AFTERNOON THROUGH EARLY EVENING. IF YOU MUST BE
OUTDOORS FOR ANY LENGTH OF TIME TODAY...DRINK PLENTY OF WATER.
WEAR LIGHTWEIGHT AND LIGHT COLORED CLOTHING. RESERVE STRENUOUS
EXERCISE FOR THE EARLY MORNING OR EVENING HOURS. STAY NEAR AIR
CONDITIONED LOCATIONS IF POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
THROUGH THE WEEKEND. LOCALLY HEAVY RAIN...GUSTY WINDS AND FREQUENT
LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

...EXCESSIVE HEAT IMPACT...
TEMPERATURES WILL CONTINUE TO RUN ABOVE NORMAL THROUGH THE PERIOD
WITH DAYTIME HIGHS RANGING FROM LOWER 90S ALONG THE COAST TO MID
TO UPPER 90S INLAND. THE HOT TEMPERATURES COMBINED WITH MODERATE
HUMIDITY LEVELS WILL CONTINUE TO SUPPORT HEAT INDICES IN THE 100
TO 106 DEGREE RANGE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCNATT

In the hours before

Special weather statement, Jun 16, 4:51 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
451 PM EDT WED JUN 16 2010

FLZ039-162130-
LEVY-
451 PM EDT WED JUN 16 2010

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR WILLISTONSTATIONARY...WILL AFFECT WILLISTON...UNTIL 530
PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2948 8254 2949 8242 2948 8240 2922 8239
      2921 8240 2921 8246 2923 8253 2951 8260
      2952 8255
TIME...MOT...LOC 2051Z 233DEG 2KT 2943 8244
Special weather statement, Jun 16, 5:38 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
538 PM EDT WED JUN 16 2010

FLZ052-162215-
POLK-
538 PM EDT WED JUN 16 2010

...STRONG THUNDERSTORMS WILL AFFECT WESTERN AND CENTRAL POLK
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED ALONG A LINE EXTENDING FROM AUBURNDALE TO LAKELAND HIGHLANDS
TO BRADLEY JUNCTION...OR ALONG A LINE EXTENDING FROM AUBURNDALE TO
BARTOW TO 12 MILES SOUTHWEST OF BARTOW...MOVING EAST AT 5 MPH...WILL
AFFECT WINSTON...WILLOW OAK...MULBERRY...BARTOW...LAKE WALES AND
LAKELAND HIGHLANDS...UNTIL 615 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL AND SMALL HAIL HAS BEEN REPORTED NEAR LAKELAND..
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2822 8157 2796 8148 2766 8149 2768 8204
      2791 8203 2828 8204
TIME...MOT...LOC 2137Z 254DEG 6KT 2805 8182 2794 8192
          2774 8192
Local storm report, Jun 16, 5:41 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
541 PM EDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             2 NNE LAKELAND          28.06N 81.95W
06/16/2010  E0.25 INCH       POLK               FL   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZE HAIL NEAR LAKELAND

&&

TBARRON
Local storm report, Jun 16, 6:19 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
619 PM EDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             2 N LAKE WALES          27.93N 81.59W
06/16/2010  E0.25 INCH       POLK               FL   TRAINED SPOTTER

            ALSO SMALL LIMBS AND BRANCHES DOWN FROM GUSTY WINDS

&&

JOHNSON
Special weather statement, Jun 16, 6:29 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
629 PM EDT WED JUN 16 2010

FLZ052-162315-
POLK-
629 PM EDT WED JUN 16 2010

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR LAKE WALES...MOVING WEST AT 5 MPH...WILL AFFECT LAKE
WALES...CYPRESS GARDENS...WINTER HAVEN AND WAHNETA...UNTIL 715 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2765 8114 2774 8185 2812 8181 2803 8143
TIME...MOT...LOC 2229Z 093DEG 6KT 2790 8167

JOHNSON
Special weather statement, Jun 16, 6:35 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
635 PM EDT WED JUN 16 2010

FLZ056-061-162315-
DE SOTO-HARDEE-
635 PM EDT WED JUN 16 2010

...STRONG THUNDERSTORMS WILL AFFECT EASTERN HARDEE AND DESOTO
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM ZOLFO SPRINGS TO BROWNVILLE TO 10
MILES SOUTHEAST OF NOCATEE...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF WAUCHULA TO ARCADIA TO 11 MILES SOUTHEAST OF ARCADIA...
MOVING EAST AT 5 MPH...WILL AFFECT ZOLFO SPRINGS AND ARCADIA...UNTIL
715 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2755 8157 2728 8169 2704 8158 2704 8187
      2728 8197 2757 8175
TIME...MOT...LOC 2235Z 270DEG 3KT 2749 8171 2728 8187
          2709 8175

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:50 PM EDTSpecial Weather StatementTBWPinellas40 min
Jun 16, 3:01 PM EDTSpecial Weather StatementTBWManatee44 min
Jun 16, 3:14 PM EDTSpecial Marine WarningTBW31 min
Jun 16, 3:29 PM EDTSevere Thunderstorm WarningTBWPinellas31 min
Jun 16, 3:45 PM EDTSpecial Weather StatementTBWManatee45 min
Jun 16, 3:48 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas27 min
Jun 16, 3:54 PM EDTSpecial Weather StatementTBWManatee36 min
Jun 16, 3:58 PM EDTSpecial Weather StatementTBWPasco47 min
Jun 16, 4:20 PM EDTSevere Thunderstorm WarningTBWHillsborough, Polk25 min
Jun 16, 4:48 PM EDTSpecial Weather StatementTBWHillsborough42 min
Jun 16, 4:51 PM EDTSpecial Weather StatementTBWLevy39 min
Jun 16, 5:38 PM EDTSpecial Weather StatementTBWPolk37 min
Jun 16, 5:44 PM EDTSevere Thunderstorm WarningTBWPolk31 min
Jun 16, 6:29 PM EDTSpecial Weather StatementTBWPolk46 min
Jun 16, 6:35 PM EDTSpecial Weather StatementTBWDeSoto40 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.